# SDR 07FDEA03679

- Difficulty date: September 13, 2007
- Submitted: September 13, 2007
- Operation: Air carrier
- Aircraft: N432FE
- Make and model: Airbus A310-203
- Aircraft serial: 326
- Aircraft time: 46,032 hours, 19,586 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON RT ELEVATOR FRONT SPAR WEB NEAR RIB 2A AROUND ONE BONDING POINT REPAIR PERFORMED BY BLENDOUT UNTIL CORROSION REMOVAL IAW EA 6-5520-79603 AND RAS/CASA/3692/2004 ISS A.
